# SDR IPXA2024091723722

- Difficulty date: September 4, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Buzzer
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BUZZER HORN & WARNING LIGHT INOP. PERF T/S IAW AWM 52-73-01 CKD POWER & GROUND ON 6035VT.CK GOOD. CONT CK BETWEEN 6035VT & 11WN BUZZER WARN.CONT CK BETWEEN 6035VT & 7WN IND-WARN CHECK GOOD. IAW AWM 52-73-01 AND ESPM 20-52-21-11. PERFORMED OPS. CHECK GOOD IAW AMM 52-73-01.
